Open Science Research Excellence

Open Science Index

Commenced in January 2007 Frequency: Monthly Edition: International Publications Count: 29311


Select areas to restrict search in scientific publication database:
3113
Existence and Exponential Stability of Almost Periodic Solution for Cohen-Grossberg SICNNs with Impulses
Abstract:
In this paper, based on the estimation of the Cauchy matrix of linear impulsive differential equations, by using Banach fixed point theorem and Gronwall-Bellman-s inequality, some sufficient conditions are obtained for the existence and exponential stability of almost periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks (SICNNs) with continuously distributed delays and impulses. An example is given to illustrate the main results.
Digital Object Identifier (DOI):

References:

[1] A. Bouzerdoum, R.B. Pinter, Analysis and analog implementation of directionally sensitive shunting inhibitory cellular neural networks, Visual Information Processing: From Neurons to Chips, vol. 1473, SPIE, 1991, pp. 29-38.
[2] A. Bouzerdoum, R.B. Pinter, Nonlinear lateral inhibition applied to motion detection in the fly visual system, in: R.B. Pinter, B. Nabet (Eds.), Nonlinear Vision, CRC Press, Boca Raton, FL, 1992, pp. 423-450.
[3] A. Bouzerdoum, R.B. Pinter, Shunting inhibitory cellular neural networks: derivation and stability analysis, IEEE Trans. Circuits and Systems 1- Fundamental Theory and Applications 40 (1993) 215-221.
[4] M. Cai, W. Xiong, Almost periodic solutions for shunting inhibitory cellular neural networks without global Lipschitz and bounded activation functions, Phys. Lett. A 362 (2007) 417-423.
[5] M. Cai, H. Zhang, Z. Yuan, Positive almost periodic solutions for shunting inhibitory cellular neural networks with time-varying delays, Math. Comput. Simul. 78 (2008) 548-558.
[6] A. Chen, J. Cao, L. Huang, Almost periodic solution of shunting inhibitory CNNs with delays, Phys. Lett. A 298 (2002) 161-170.
[7] X. Huang, J. Cao, Almost periodic solutions of inhibitory cellular neural networks with time-vary delays, Phys. Lett. A 314 (2003) 222-231.
[8] Y.K. Li, C. Liu, L. Zhu, Global exponential stability of periodic solution of shunting inhibitory CNNs with delays, Phys. Lett.A 337 (2005) 46-54.
[9] B. Liu, L. Huang, Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Phys. Lett. A 349 (2006) 177-186.
[10] B. Liu, L. Huang, Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Phys. Lett. A 349 (2006) 177-186.
[11] S. Mohamad, K. Gopalsamy, H. Akca, Exponential stability of artificial neural networks with distributed delays and large impulses, Nonlinear Anal. 9 (2008) 872-888.
[12] L. Zhou, W. Li, Y. Chen, Suppressing the periodic impulse in partial discharge detection based on chaotic control, Automat. Electric Power Syst. 28 (2004) 90-94.
[13] V. Nagesh, Automatic detection and elimination of periodic pulse shaped interference in partial discharge measurements, IEE Proc. Meas. Technol. 141 (1994) 335-339.
[14] C. Bai, Stability analysis of Cohen-Crossberg BAM neural networks with delays and impulses, Chaos, Solitons & Fractals 35 (2008) 263-267.
[15] Z. Yang, D. Xu, Existence and exponential stability of periodic solution for impulsive delay differential equations and applications, Nonlinear Anal. 64 (2006) 130-145.
[16] D. Bainov, P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical Group Limited, New York, 1993.
[17] Y. Li, L. Lu, Global exponential stability and existence of periodic solution of Hopfield-type neural networks with impulses Phys. Lett. A 333 (2004) 62-71.
[18] Y. Li, Global exponential stability of BAM neural networks with delays and impulses Chaos, Solitons & Fractals, 24 (2005) 279-285.
[19] A.M. Fink, Almost Periodic Differential Equations, Springer, Berlin, 1974.
[20] D. Cheban, C. Mammana, Invariant manifolds, global attractors and almost periodic solutions of nonautonomous difference equations, Nonlinear Anal. 56(4) (2004) 465-484.
[21] A.M. Samoilenko, N.A. Perestyuk, Differential Equations with Impulse Effect, World Scientific, Singapore, 1995.
[22] V. Lakshmikantham, D.D. Bainov, P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, New Jersey, London, 1989.
[23] G.T. Stamov, On the existence of almost periodic solutions for the impulsive Lasota-Wazewska model, Appl. Math. Lett. 22 (2009) 516-520.
[24] Y. Li, T. Zhang, Z. Xing, The existence of nonzero almost periodic solution for Cohen-Grossberg neural networks with continuously distributed delays and impulses, Neurocomputing 73 (2010) 3105-3113.
Vol:13 No:02 2019Vol:13 No:01 2019
Vol:12 No:12 2018Vol:12 No:11 2018Vol:12 No:10 2018Vol:12 No:09 2018Vol:12 No:08 2018Vol:12 No:07 2018Vol:12 No:06 2018Vol:12 No:05 2018Vol:12 No:04 2018Vol:12 No:03 2018Vol:12 No:02 2018Vol:12 No:01 2018
Vol:11 No:12 2017Vol:11 No:11 2017Vol:11 No:10 2017Vol:11 No:09 2017Vol:11 No:08 2017Vol:11 No:07 2017Vol:11 No:06 2017Vol:11 No:05 2017Vol:11 No:04 2017Vol:11 No:03 2017Vol:11 No:02 2017Vol:11 No:01 2017
Vol:10 No:12 2016Vol:10 No:11 2016Vol:10 No:10 2016Vol:10 No:09 2016Vol:10 No:08 2016Vol:10 No:07 2016Vol:10 No:06 2016Vol:10 No:05 2016Vol:10 No:04 2016Vol:10 No:03 2016Vol:10 No:02 2016Vol:10 No:01 2016
Vol:9 No:12 2015Vol:9 No:11 2015Vol:9 No:10 2015Vol:9 No:09 2015Vol:9 No:08 2015Vol:9 No:07 2015Vol:9 No:06 2015Vol:9 No:05 2015Vol:9 No:04 2015Vol:9 No:03 2015Vol:9 No:02 2015Vol:9 No:01 2015
Vol:8 No:12 2014Vol:8 No:11 2014Vol:8 No:10 2014Vol:8 No:09 2014Vol:8 No:08 2014Vol:8 No:07 2014Vol:8 No:06 2014Vol:8 No:05 2014Vol:8 No:04 2014Vol:8 No:03 2014Vol:8 No:02 2014Vol:8 No:01 2014
Vol:7 No:12 2013Vol:7 No:11 2013Vol:7 No:10 2013Vol:7 No:09 2013Vol:7 No:08 2013Vol:7 No:07 2013Vol:7 No:06 2013Vol:7 No:05 2013Vol:7 No:04 2013Vol:7 No:03 2013Vol:7 No:02 2013Vol:7 No:01 2013
Vol:6 No:12 2012Vol:6 No:11 2012Vol:6 No:10 2012Vol:6 No:09 2012Vol:6 No:08 2012Vol:6 No:07 2012Vol:6 No:06 2012Vol:6 No:05 2012Vol:6 No:04 2012Vol:6 No:03 2012Vol:6 No:02 2012Vol:6 No:01 2012
Vol:5 No:12 2011Vol:5 No:11 2011Vol:5 No:10 2011Vol:5 No:09 2011Vol:5 No:08 2011Vol:5 No:07 2011Vol:5 No:06 2011Vol:5 No:05 2011Vol:5 No:04 2011Vol:5 No:03 2011Vol:5 No:02 2011Vol:5 No:01 2011
Vol:4 No:12 2010Vol:4 No:11 2010Vol:4 No:10 2010Vol:4 No:09 2010Vol:4 No:08 2010Vol:4 No:07 2010Vol:4 No:06 2010Vol:4 No:05 2010Vol:4 No:04 2010Vol:4 No:03 2010Vol:4 No:02 2010Vol:4 No:01 2010
Vol:3 No:12 2009Vol:3 No:11 2009Vol:3 No:10 2009Vol:3 No:09 2009Vol:3 No:08 2009Vol:3 No:07 2009Vol:3 No:06 2009Vol:3 No:05 2009Vol:3 No:04 2009Vol:3 No:03 2009Vol:3 No:02 2009Vol:3 No:01 2009
Vol:2 No:12 2008Vol:2 No:11 2008Vol:2 No:10 2008Vol:2 No:09 2008Vol:2 No:08 2008Vol:2 No:07 2008Vol:2 No:06 2008Vol:2 No:05 2008Vol:2 No:04 2008Vol:2 No:03 2008Vol:2 No:02 2008Vol:2 No:01 2008
Vol:1 No:12 2007Vol:1 No:11 2007Vol:1 No:10 2007Vol:1 No:09 2007Vol:1 No:08 2007Vol:1 No:07 2007Vol:1 No:06 2007Vol:1 No:05 2007Vol:1 No:04 2007Vol:1 No:03 2007Vol:1 No:02 2007Vol:1 No:01 2007